# SDR 99ZZZX580

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N178JA
- Make and model: Piper PA-34-200T
- Aircraft serial: 347770193
- Engine: Cont TSIO360EB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: TM6413705
- Condition: Failed
- Location: Cylinder
- Part time: 103 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTAKE VALVE SEAT CAME LOOSE, STUCK UNDER VALVE.  CYLINDER CERMINIL STEEL (EC) ENG T.W. SMITH OVERHAULED.  PART TIME 102.8 HRS.  AIRCRAFT LANDED  RESTARTED, WOULD NOT DEVELOP POWER.
